Jump to content

Is this safe to take?


NoMeaning25
 Share

Recommended Posts

I am having some seriously painful GI problems. Can i use this is it safe in withdrawal? I know detox in withdrawal is a no, but if i take this very slowly should it be ok?

 

http://imsyser.co.za/images/stories/fact%20files%20cc.pdf

 

The ingredients:

 

Psyllium

Slippery Elm

Marshmallow Root

Fol.uva ursi

herb meith

pip

aloe ferox

rad.taraxaci

rhiiz

curcum

cinnamon

xanth

fol.urticae

 

I would appreciate feedback

Was on Citalopram 20mg since Feb 2008 - switched to Paxil 20mg in August 2010

Tapered way too fast in April 2012 by skipping days. Taper completed in 6 weeks

Tried prozac 20mg for 3 days - felt spaced out, not better.

Tried 30mg Cymbalta for 2 days. SEVERE ADVERSE REACTION

Antidepressant free since 14 August 2012

Birth control on and off during this time - Last taken 18 June 2017 - Morning after pill 

Started mainly using 0.5mg Xanax beginning 2016 for severe panic attacks and anxiety due to trauma

Xanax on and off never more than 0.5mg at a time, never taking it 3 days in a row - used sparingly 

 

6 Years antidepressant free - Still in severe withdrawal with over 60 symptoms

Severe setback started May 2018 with no let up to date. Developed many new symptoms like tremors, inner vibrations, insomnia, visual distortions and dr/dp are 100x worse, i have severe sensitivity to movement, My dizziness and vertigo got worse and it now feels like im constantly rocking on a boat, my anxiety is sky high, suicidal idiation is back, i feel extremely brain damaged 

 

Link to comment
Share on other sites

  • 2 weeks later...

Please anyone

Was on Citalopram 20mg since Feb 2008 - switched to Paxil 20mg in August 2010

Tapered way too fast in April 2012 by skipping days. Taper completed in 6 weeks

Tried prozac 20mg for 3 days - felt spaced out, not better.

Tried 30mg Cymbalta for 2 days. SEVERE ADVERSE REACTION

Antidepressant free since 14 August 2012

Birth control on and off during this time - Last taken 18 June 2017 - Morning after pill 

Started mainly using 0.5mg Xanax beginning 2016 for severe panic attacks and anxiety due to trauma

Xanax on and off never more than 0.5mg at a time, never taking it 3 days in a row - used sparingly 

 

6 Years antidepressant free - Still in severe withdrawal with over 60 symptoms

Severe setback started May 2018 with no let up to date. Developed many new symptoms like tremors, inner vibrations, insomnia, visual distortions and dr/dp are 100x worse, i have severe sensitivity to movement, My dizziness and vertigo got worse and it now feels like im constantly rocking on a boat, my anxiety is sky high, suicidal idiation is back, i feel extremely brain damaged 

 

Link to comment
Share on other sites

I wouldn't take anything with so many ingredients. I would look at the book or Google Gut and Psychology Syndrome. I think probiotics (the author uses Bio-Kult, Alto has mentioned Good Belly) and bone broth are safe options. Alto uses a fiber supplement, maybe psyllium. Not knowing your exact symptoms, I'm hesitant to say more. Good luck!

1st round Prozac 1989/90, clear depression symptoms. 2nd round Prozac started 1999 when admitted to dr. I was tired. Prozac pooped out, switch to Cymbalta 3/2006. Diagnosed with bipolar disorder due to mania 6/2006--then I was taken abruptly off Cymbalta and didn't know I had SSRI withdrawal. Lots of meds for my intractable "bipolar" symptoms.

Zyprexa started about 9/06, mostly 5mg. Tapered 4/12 through12/29/12

Wellbutrin. XL 300 mg started 1/07, tapered 1/18/13 through 7/8/13

Oxazepam mostly continuously since 6/06, 30mg since 12/12, tapered 1.17.14 through 8.26.15

11/06 Lithium 600mg twice daily, 2.2.14 400mg TID DIY liquid, 2.12.14 1150mg, 3.2.14 1100mg, 3.18.14 1075mg, 4/14 updose to 1100mg, 6.1.14 900 mg capsules 7.8.14 810mg, 8.17.14 725mg, 8.24.24 700mg...10.22.14 487.5mg, 3.9.15 475mg, 4.1.15 462.5mg 4.21.15 450mg 8.11.15 375mg, 11.28.15 362.5mg, back to 375mg four days later, 3.4.16 updose to 475 (too much going on to risk trouble)

9/4/13 Toprol-XL 25mg daily for sudden hypertension, tapered 11.12.13 through 5.3.14, last 10 days or so switched to atenolol

7.4.14 Started Walsh Protocol

56 years old

Link to comment
Share on other sites

  • Member

Hi medfree,

 

I don't think anyone could even guess if that supplement would be safe to take with all of those ingredients in it. If you had a reaction you didn't like, which one would be the cause? I hope you can find something else to help with your GI issues, you don't say what they are specifically or if you have seen a medical doctor for them.

What happened and how I arrived here: http://survivingantidepressants.org/index.php?/topic/4243-cymbaltawithdrawal5600-introduction/#entry50878

 

July 2016 I have decided to leave my story here at SA unfinished. I have left my contact information in my profile for anyone who wishes to talk to me. I have a posting history spanning nearly 4 years and 3000+ posts all over the site.

 

Thank you to all who participated in my recovery. I'll miss talking to you but know that I'll be cheering you on from the sidelines, suffering and rejoicing with you in spirit, as you go on in your journey.

Link to comment
Share on other sites

Medfree,

 

I agree with Meimeiquest about taking anything that has multiple ingredients during withdrawal.

 

CS

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy